Alert archive / Montana / Red Flag Warnings in 2007
Red Flag Warning 2, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Jul 5, 2007, 2:45 PM MDT for 18 counties in Montana. It took effect at Jul 6, 2007, 12:00 PM MDT. It was in force for 9 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 5, 2007, 2:45 PM MDT (20:45 UTC)
- In effect from
- Jul 6, 2007, 12:00 PM MDT
- Expired
- Jul 6, 2007, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Great Falls, MT
Counties Blaine County, MT, Broadwater County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Hill County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 24 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 6:55 PM MDT | TSTM WND GST 61 | Havre, MT | PEAK WIND GUST MEASURED ON HAVRE ASOS. |
| Jul 6, 7:00 PM MDT | HAIL 1 | Moore, MT | ALONG WITH STRONG WINDS...SHREDDED GARDENS AND CROPS. |
| Jul 6, 8:48 PM MDT | TSTM WND DMG | 2 Ese Zortman, MT | A CAMPER WAS BLOWN APPROXIMATELY 30 YARDS AND DESTROYED. BRANCHES WERE TWISTED OFF OF TREES AND POWERLINES WERE DOWNED BY THE WIND. THE ROOFS WERE BLOWN OFF OF TWO BARNS. THE DAMAGING WIND LASTED 30 TO 40 SECONDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 8.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2541 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTFX 052045 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 245 PM MDT THU JUL 5 2007 MTZ112-114-117-060400- /O.UPG.KTFX.FW.A.0002.070706T1800Z-070707T0300Z/ /O.NEW.KTFX.FW.W.0002.070706T1800Z-070707T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- 245 PM MDT THU JUL 5 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY FOR HOT TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS FOR THE WESTERN PORTIONS OF NORTH CENTRAL MONTANA... ...FIRE WEATHER WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AFTERNOON TEMPERATURES ON FRIDAY WILL RISE ABOVE 100 DEGREES ACROSS NORTH CENTRAL MONTANA...WHILE RELATIVE HUMIDITIES WILL RANGE FROM ONLY 10 TO 15 PERCENT. WEST WINDS OF 15 TO 25 MPH...WITH GUSTS TO 30 MPH...WILL COMBINE WITH THE DRY CONDITIONS TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS FOR THE WESTERN PORTIONS OF NORTH CENTRAL MONTANA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$ MTZ116-118-060400- /O.NEW.KTFX.FW.W.0002.070706T1800Z-070707T0300Z/ LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 245 PM MDT THU JUL 5 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY FOR HOT TEMPERATURES...LOW HUMIDITIES AND BREEZY WINDS FOR PORTIONS OF SOUTHWEST MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY. AFTERNOON TEMPERATURES ON FRIDAY WILL RISE ABOVE 100 DEGREES ACROSS NORTH CENTRAL MONTANA...WHILE RELATIVE HUMIDITIES WILL RANGE FROM ONLY 10 TO 15 PERCENT. WEST WINDS OF 10 TO 20 MPH WILL COMBINE WITH THE DRY CONDITIONS TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS OVER PORTIONS OF SOUTHWEST MONTANA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$ THOMSON
5 follow-up statements
000 WWUS85 KTFX 060350 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 950 PM MDT THU JUL 5 2007 MTZ112-114-116>118-061200- /O.CON.KTFX.FW.W.0002.070706T1800Z-070707T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 950 PM MDT THU JUL 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY FOR HOT TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS FOR PORTIONS OF CENTRAL AND SOUTHWEST MONTANA... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY. AFTERNOON TEMPERATURES ON FRIDAY WILL RISE ABOVE 100 DEGREES ACROSS CENTRAL AND SOUTHWEST MONTANA...WHILE RELATIVE HUMIDITIES WILL RANGE FROM ONLY 10 TO 15 PERCENT. WEST WINDS OF 15 TO 25 MPH... WITH GUSTS TO 30 MPH...WILL COMBINE WITH THE DRY CONDITIONS TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS FOR PORTIONS OF CENTRAL AND SOUTHWEST MONTANA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
000 WWUS85 KTFX 061022 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 422 AM MDT FRI JUL 6 2007 MTZ112-114-116>118-062100- /O.CON.KTFX.FW.W.0002.070706T1800Z-070707T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 422 AM MDT FRI JUL 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. AFTERNOON TEMPERATURES ON FRIDAY WILL RISE ABOVE 100 DEGREES ACROSS CENTRAL AND SOUTHWEST MONTANA...WHILE RELATIVE HUMIDITIES WILL RANGE FROM ONLY 10 TO 15 PERCENT. WEST WINDS OF 15 TO 25 MPH... WITH GUSTS TO 30 MPH...WILL COMBINE WITH THE DRY CONDITIONS TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS FOR PORTIONS OF CENTRAL AND SOUTHWEST MONTANA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
000 WWUS85 KTFX 061351 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 750 AM MDT FRI JUL 6 2007 MTZ112-114-116>118-062100- /O.CON.KTFX.FW.W.0002.070706T1800Z-070707T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- INCLUDING THE COUNTIES OF GLACIER...TOOLE...PONDERA...LIBERTY...TETON...LEWIS AND CLARK...POWELL...CASCADE...MEAGHER...JUDITH BASIN...JEFFERSON...BROADWATER...GALLATIN 750 AM MDT FRI JUL 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. AFTERNOON TEMPERATURES ON FRIDAY WILL RISE ABOVE 100 DEGREES ACROSS CENTRAL AND SOUTHWEST MONTANA...WHILE RELATIVE HUMIDITIES WILL RANGE FROM ONLY 10 TO 15 PERCENT. WEST WINDS OF 15 TO 25 MPH... WITH GUSTS TO 30 MPH...WILL COMBINE WITH THE DRY CONDITIONS TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS FOR PORTIONS OF CENTRAL AND SOUTHWEST MONTANA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
000 WWUS85 KTFX 062258 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 458 PM MDT FRI JUL 6 2007 MTZ113-115-070300- /O.EXA.KTFX.FW.W.0002.000000T0000Z-070707T0300Z/ HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 458 PM MDT FRI JUL 6 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITIES AND DRY THUNDERSTORMS... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING...FOR LOW RELATIVE HUMIDITIES AND DRY THUNDERSTORMS. AFTERNOON TEMPERATURES HAVE CLIMBED TO NEAR OR ABOVE 100 DEGREES OVER PORTIONS OF THE AREA WITH RELATIVE HUMIDITIES GENERALLY IN THE 10 TO 20 PERCENT RANGE. ISOLATED THUNDERSTORMS HAVE DEVELOPED OVER CENTRAL MONTANA AND WILL BE SPREADING OVER THE AREA THE REST OF THIS AFTERNOON INTO THIS EVENING. SOME OF THESE THUNDERSTORMS WILL HAVE LITTLE IF ANY RAINFALL AND GUSTY WINDS. WITH THE DRY CONDITIONS THIS POSES A DANGEROUS FIRE WEATHER SITUATION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$ MTZ112-114-116>118-070300- /O.CON.KTFX.FW.W.0002.000000T0000Z-070707T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 458 PM MDT FRI JUL 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS AND DRY THUNDERSTORMS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS AND DRY THUNDERSTORMS.... AFTERNOON TEMPERATURES TODAY CLIMBED ABOVE 100 DEGREES OVER PORTIONS OF THE AREA WITH SOME AREAS HAVING RELATIVE HUMIDITIES IN THE 10 TO 20 PERCENT RANGE. ALTHOUGH TEMPERATURES HAVE FALLEN OVER SOME AREAS AND RELATIVE HUMIDITIES HAVE RECOVERED IN SOME AREAS WILL CONTINUE WITH THE RED FLAG WARNING DUE TO ISOLATED DRY THUNDERSTORMS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. $$
000 WWUS85 KTFX 070308 RFWTFX RED FLAG WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 908 PM MDT FRI JUL 6 2007 MTZ112>118-070415- /O.EXP.KTFX.FW.W.0002.000000T0000Z-070707T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES-HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST- CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS- HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL FOREST- 908 PM MDT FRI JUL 6 2007 ...RED FLAG WARNING HAS EXPIRED AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AND IS NO LONGER IN EFFECT. SHOWER AND THUNDERSTORM ACTIVITY THROUGHOUT THE AREA HAS MOISTENED AND COOLED THE ATMOSPHERE CONSIDERABLY THIS EVENING. THUS...RELATIVE HUMIDITY HAS INCREASED ABOVE THE RED FLAG WARNING CRITERIA AND IS EXPECTED TO REMAIN HIGHER THAN RED FLAG WARNING CRITERIA FOR AT LEAST THE NEXT FEW DAYS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Jul 5, 2:24 PM MDT, 21 minutes earlier.
Area forecast discussion, Jul 5, 2:24 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 224 PM MDT THU JUL 5 2007 .DISCUSSION... TONIGHT THROUGH SATURDAY...STRONG UPPER LEVEL RIDGE WILL DOMINATE OVER THE REGION THROUGH FRIDAY FOR VERY HOT AND DRY CONDITIONS. TEMPERATURES ON FRIDAY WILL BE NEAR OR ABOVE RECORD HIGHS FOR MOST OF THE CWA...WITH THE ALL TIME RECORD HIGHS IN JEOPARDY FOR SOME LOCATIONS. WESTERLY WINDS WILL ALSO BE ON THE INCREASE FRIDAY FOR DANGEROUS FIRE CONDITIONS ALONG THE ROCKY MOUNTAIN FRONT AND OVER THE ADJACENT PLAINS. BY LATE FRIDAY NIGHT A COOL FRONT WILL MOVE INTO THE REGION AND THE RIDGE WILL FLATTEN SLIGHTLY. HIGHS ON SATURDAY WILL BE 10 TO 15 DEGREES COOLER THAN THE DAY BEFORE. THE FRONT WILL ALSO BRING A VERY SLIGHT CHANCE OF THUNDERSTORMS TO THE SOUTHWEST MOUNTAINS BY SATURDAY AFTERNOON. THOMSON SATURDAY NIGHT THROUGH TUESDAY NIGHT...FLAT UPPER LEVEL RIDGE SATURDAY NIGHT AND SUNDAY WITH A CANADIAN SURFACE LOW OVER THE AREA FOR SLIGHTLY COOLER TEMPERATURES. A VERY WEAK SURFACE FRONT TRIES TO MOVE THROUGH THE AREA SUNDAY NIGHT AND MONDAY WITH NORTHWEST FLOW ALOFT OVER THE AREA. SURFACE WINDS BECOME EASTERLY MONDAY THROUGH TUESDAY NIGHT FOR TEMPERATURES NEAR NORMAL WITH SLIGHT CHANCE OF PRECIPITATION. FEW CHANGES MADE TO GOING FORECAST. CAMP WEDNESDAY THROUGH THURSDAY...MODELS CONTINUE TO HAVE AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE REGION...FOR A CONTINUATION OF HOT AND MOSTLY DRY WEATHER THROUGH THE PERIOD. EXPECT MAINLY ISOLATED MOUNTAIN THUNDERSTORMS...MAINLY CONFINED DURING THE AFTERNOON AND EVENING HOURS. WILLIAMSON DC && .AVIATION... UPDATED 1723Z. AN UPPER LEVEL HIGH PRESSURE RIDGE WILL KEEP THE AREA HOT AND DRY. THE AIRMASS WILL BECOME UNSTABLE THIS AFTERNOON BUT THE DEVELOPMENT CONVECTIVE ACTIVITY WILL BE LIMITED TO SCATTERED MID-LEVEL CLOUDS DUE TO THE LACK OF MOISTURE. SURFACE WINDS WILL REMAIN LIGHT AND VFR CONDITIONS WILL PREVAIL DURING THE NEXT 24 HOURS. && .FIRE WEATHER... DANGEROUS FIRE CONDITIONS ARE EXPECTED ON FRIDAY OVER PORTIONS OF THE AREA DUE TO A COMBINATION OF HOT TEMPERATURES...LOW HUMIDITIES AND GUSTY WESTERLY WINDS. HAVE COORDINATED WITH FIRE WEATHER CUSTOMERS AND WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ZONES 112...114...116...117 AND 118...EFFECTIVE FROM NOON TO 9 PM FRIDAY. DO NOT ANTICIPATE NEED FOR FIRE WEATHER HEADLINES ON SATURDAY AS TEMPERATURES AND WINDS WILL BOTH BE ON THE DECREASE. THOMSON && .PRELIMINARY POINT TEMPS/POPS... GTF 62 103 61 89 / 0 0 0 10 CTB 59 100 60 81 / 0 0 0 10 HLN 63 105 67 95 / 0 0 0 10 BZN 57 103 57 93 / 0 0 0 20 WEY 42 93 46 87 / 0 10 10 20 DLN 58 99 59 90 / 0 0 0 20 HVR 61 105 66 89 / 0 0 10 10 LWT 60 100 61 88 / 0 0 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 12 PM TO 9 PM MDT FRIDAY FOR MTZ112-114-116-117-118. && SHORT TERM...THOMSON LONG TERM...CAMP/DC WILLIAMSON AVIATION...ZELZER WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 5, 5:03 AM MDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 503 AM MDT THU JUL 5 2007 MTZ009-010-012-014-044>046-048>051-054-061200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JUDITH BASIN-FERGUS-MEAGHER- 503 AM MDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FIRE WEATHER WATCH REMAINS IN EFFECT FOR FRIDAY AFTERNOON AND EVENING...AS VERY HOT TEMPERATURES COMBINED WITH LOW HUMIDITIES AND GUSTY WINDS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. ADDITIONALLY...RECORD BREAKING TEMPERATURES ARE EXPECTED OVER THE ENTIRE REGION ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011-013-015-047-052-053-055-061200- BEAVERHEAD-HILL-CHOUTEAU-MADISON-BLAINE-JEFFERSON-BROADWATER- GALLATIN- 503 AM MDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RECORD BREAKING TEMPERATURES ARE EXPECTED ACROSS THE REGION ON FRIDAY...WITH LOCATIONS AROUND BOZEMAN AND HELENA POSSIBLY BREAKING ALL TIME RECORD HIGHS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 5, 1:01 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
101 PM MDT THU JUL 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 10 E DUTTON 47.85N 111.50W
07/02/2007 E0.75 INCH TETON MT COUNTY OFFICIAL
WINTER WHEAT CROP DAMAGED
&&
MCGINNISNearby
Red Flag Warnings in Montana, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.